# SDR MTNA20210927001

- Difficulty date: September 27, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N855FE
- Make and model: Cessna 208B
- Aircraft serial: 0203
- Aircraft time: 13,157 hours, 14,976 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Bowl
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPORT OF STRONG ODOR OF FUEL ON APPROACH. CHECKED AND FOUND FCU FILTER BOWL LEAKING. REMOVED AND REPLACED FCU FILTER BOWL PACKING. OPS AND LEAK CHECK GOOD.
